My urologist wants me to take Rapaflo and Avodart for enlarged prostate for six weeks before I have a microwave procedure to reduce the size of my prostate. He says the procedure will be more effective from taking these medications.
My questions are:
Will the side effects from Avodart stop after I discontinue the medication? And do you think it is really necessary to take the Avodart before the procedure?
How are you? Medication side effect usually resolve after discontinuation of the drug and elimination from the body. Avodart or dutasteride is used to treat benign prostatic hyperplasia (BPH) in men with an enlarged prostate. It helps improve urinary flow and may also reduce the need for prostate surgery later on( ref: http://www.drugs.com/avodart.html). It is best that you discuss this with your doctor for proper evaluation. Your doctor may perform tests also prior to intake to make sure you do not have other conditions that would prevent you from safely using this medine. Take care and best regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.